# SDR ASAA0080519

- Difficulty date: August 28, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - PRIOR TO FLIGHT 393, THE AFT CABIN EMERGENCY FLOOR TRACK LIGHTS WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK AND DIODES, LIGHTS OPERATED NORMALLY.  (M)
